MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PLUS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PLUS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 260P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Cardiac Arrest (1762); Cancer (3262); Unspecified Hepatic or Biliary Problem (4493); Insufficient Information (4580)
Date of Event 10/09/2023
Type of Reportable Event Death
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information that the patient alleging liver disease/toxicity, cancer, death, other, liver and lung cancer and heart attack.There was no report of medical intervention.The manufacturer was made aware of this complaint through a representative of the customer.The device has not been returned to the manufacturer.At this time, no further investigation can be performed at this time.If any additional information is received, a supplemental report will be filed.

Brand Name
REMSTAR PLUS
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key22117745
Report Number2518422-2025-045866
Device Sequence Number15247853
Product Code BZD
UDI-Device Identifier00606959028647
UDI-Public(01)00606959028647
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number260P
Device Catalogue Number260P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown